Skip to main content

Asymptotics for fixed transaction costs

Author(s): Altarovici, A; Muhle-Karbe, J; Soner, H Mete

To refer to this page use:
Abstract: © 2015, Springer-Verlag Berlin Heidelberg. An investor with constant relative risk aversion trades a safe and several risky assets with constant investment opportunities. For a small fixed transaction cost, levied on each trade regardless of its size, we explicitly determine the leading-order corrections to the frictionless value function and optimal policy.
Publication Date: 1-Jan-2015
Citation: Altarovici, A, Muhle-Karbe, J, Soner, HM. (2015). Asymptotics for fixed transaction costs. Finance and Stochastics, 19 (2), 363 - 414. doi:10.1007/s00780-015-0261-3
DOI: doi:10.1007/s00780-015-0261-3
ISSN: 0949-2984
Pages: 363 - 414
Type of Material: Journal Article
Journal/Proceeding Title: Finance and Stochastics
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.